Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash Sign Of Seroconversion

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

5 weeks from PEP and strange neck rash. HELP!

dEAR DR. Frascino,Thank you very much for what you do here! I've turned to this forum several times since I started taking PEP on Feb. 23rd, 2010 and it has been a life-saver for my anxiety!My question for you is with regards to concerning symptoms...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,1. Nope!2. Yup, anxiety can cause night sweats. Nope, you should not worry about them.3. Nope. I would suggest you wait for the recommended post-PEP testing (HIV-antibody tests at six weeks, three months and six months).4. I can't quite follow... Read more »

Does a Rash appearing 12 weeks later mean seroconversion?

Hello Dr. Bob, Im still worried. I went ahead and had unprotected sex with my wife after I got... Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo... Read more »
Articles
AIDSinfo

Skin Rash

...are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
Canadian AIDS Treatment Information Exchange

Study Finds Women More Likely to Get Rash with Nevirapine Than Men

...be an effective part of combination therapy, its use is associated with a number of side effects, including the following: Rash Fever Ulcers in the mouth Liver damage The most common of these side effects is rash. Indeed, as many as 17% of... Read more »
Project Inform

Nevirapine, Prednisone, and Rash

...a recent study show that people taking prednisone with nevirapine (Viramune) were more likely to develop nevirapine-related rash compared to people not taking prednisone. Prednisone is commonly used to treat rash, a potentially harmful side... Read more »
Canadian AIDS Treatment Information Exchange

Severe Nevirapine Rash Found More Likely in Women Than Men

...(Viramune) is an effective part of anti-HIV regimens, it is associated with a number of side effects, including the following: rash fever ulcers in the mouth liver damage The most common side effect linked to the use of nevirapine is... Read more »
Connect With Others

underarm rash

Posted by Anonymous, 1 Reply
Anyone out there with bouts of candidiasis of the underarms? Read more »

IS a rash from Herpes the same as a open ulcer?

Posted by Anonymous, 2 Replies
...Whne they say herpes outbreak can give a route for infection with hiv does that include a rash from it or the open uclerations that sometimes occur? Read more »

Rash

Posted by Anonymous, 1 Reply
...What kind of rash's do you get when you get HIV and what are the most common ones ? and with the chill as a symptom how severe are they usually Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
...OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body... Read more »